# SDR ASAA2024112654597

- Difficulty date: November 26, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H CABIN STA 947 FLOOR STRUCTURE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 51-10-02. FOUND TO BE 100% MAT LOSS OUT OF LIMITS. REMOVED INTERCOSTAL BTWN STA 947.5-967 IAW B737-900ER SRM 51-40-02. LOCATED & DRILLED NEW PART IAW B737-900ER SRM 51-40-05. INSTALLED NEW PART IAW B737-900ER SRM 51-40-02. REF BOEING DWG 147A5650 REV B.         P/O 1107979.1.
